# SDR DALA2014122906800

- Difficulty date: December 20, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AFT CARGO DOOR OUTER PAN AT AFT END OF BEAM NR 3.  REPAIR WAS ACCOMPLISHED ON CRACKED AFT CARGO DOOR OUTER PAN IAW SRM 52-03, D FIG 8.
